Rash On Face From Tac 0.1 In Eucerin Cream.

1 Reply Updated



Conversation Starter

pink it Says:


I used some tac 0.1 in eucerin cream on my face in spots were zits would not go away and now I look like I have full blown acne. it has little blisters. I just used it on my face so can the rest of my body be in the sun or not? how long until this goes away as the zits I had before were minimal and I should of never used it in the first place..... so stupid!!!



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, that was a bad idea. It contains Triamcinolone, which is listed by the FDA as a steroid class medication and they can actually cause acne as side effects.

However, this would not explain the blistering, so you should have that checked out by your doctor.

Other side effects to topical use may possibly include skin irritation, dryness and redness.

Have you ever gotten cold sores? If so, that may explain the blisters, since steroids can cause it to act up, too.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

evion skin cream for oily face
I'm male. My skin is oily. can I use evion cream? ## I have an oily skin ! Dr has suggested me to use evion cream ca... 3 replies
pink liquid/creamy lotion for treating skin rashes
I had a very bad skin rash that caused redness all over my body. I used a pink creamy lotion but I can not remember what... 1 reply
Can I Use Triamcinolone Acetonide Cream Usp Around My Eye Area Have A Rash On Eyelid
I have a rash/irritation on my uppper eyelid. Can I use triamcinolone Acetonide Cream USP 1% around my eye area? ## Tria... 5 replies
rash from drug interreaction
My husband has added drugs for congestive heart failure in the last few months. He has developed a rash. the dermotolist... 1 reply
Burning face sensation from Cipro?
I began a two week regimen of Cipro a month ago. Just as I was ending the regimen (I felt no side effects during the two... 2 replies
how to reduce swelling from face after reaction
I had dexona for 1 month..... it causes a reaction on my face....swelling. What do I have to do next for reducing this s...
Candid-B Cream from India
can I use it on my face and how often can I apply it ## Looks like this is used to treat swelling and skin rashes due to... 4 replies
i m using lutica cream from 1 year, nd d result is very good
can i continue lutica cream for lifetime? pls let me know its side effects, ## Hello, Rinki! How are you? The FDA lists ... 1 reply
melas cream reddness on my face and irritated.
Hi sir i m using melas cream from 4 days for melas me on my cheeks...i stars getting redness on my cheeks .i apply it in...
persivate cream for a vaginal rash
I want to know if i can use persivate cream for a vaginal rash? I have been using it for weeks but there are no signs of... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA